Ask an expert
Question

06 Feb 2006

Rehabilitation after Lenor Drops
After over 2 years of denial, I have finally resolved my addiction and decided to quit Lenor drops for good. But the "cold turkey" side effects are terrible and I know I need help yet too embarressed to take this issue up with my doctor. I know what to do to stay thin so will be able to deal with that, problem is: severe stomach pain, terrible flatulence, drowsiness at work (sometimes doze off while driving even), difficulty getting up in the morning (feeling of paralysis) and so on. Please advise on what these symptoms spell and if there is any form of treatment you can recommend, bearing in mind that I cannot bear the humiliation of talking about this to anyone
Answer 1,248 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Sara
You have already spoken to me, so now you need to contact your nearest drug rehabilitation centre and the best way to get this info is to speak to your gp. Doctors are trained to handle most situations and the most important thing at this stage is for you to get some help to kick this habit without causing you any harm (like having a car accident if you fall asleep). You need help so go and get it ASAP. I promise you the dr will not bat an eyelid, but will want to help you.
Hang in there but do get some help
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote